# SDR A6WA200000068

- Difficulty date: November 17, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Aircraft time: 27,180 hours, 38,084 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Scoop
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUT BOARD DOOR NACA SCOOP AND ATTACHMENTS CRACKED. MAINTENANCE REPAIRED FAN DOOR NACA SCOOP AS REQUIRED ALSO REPAIRED APLITTER ANGLE IAW SRM AND FAX BARA/AVR/5228/00.
